Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
IF I TOOK 1MG OF LORAZEPAM FOR ONE MONTH, DO I HAVE TO TAPER OFF OR CAN I JUST STOP... COULD I HAVE SEIZERS OR DULTIONS... AFTER ONLY ONE MONTH
Hello I believe I can help you with your question
The answer to your question really depends on your body chemistry and how your body responds to addictive substances like benzodiazepines
I do not think you took a high enough dose or for a very long time to get any severe withdrawal symptoms like seizures, hallucinations, or delusions. But I would suggest for you to taper off of the lorezapam, just in case you can get those symptoms.
Most likely you will experience minor withdrawal symptoms like increased heart rate, insomnia, headaches, but it is always better to be safe than sorry. Do you have a medical plan for tapering off?
SEE I WAS ON ATENOLOL FOR 2 MONTHS AND HAD THE WORST SIDE EFFECTS... SO I STOPPED TAKING IT,,, AFTER I STOPPED I HAD THE WORST ANXIETY ATTACKS,,,, SO THE DOCTOR GAVE ME LORAZEPAM WHICH I TOOK FOR ONE MONTH,,,, IM STILL HAVING ANXIETY BUT IM ALSO SCARED OF WHAT WILL HAPPEN WHEN I STOP THE LORAZEPAM... I DONT KNOW IF IF SHOULD CONTINUE TAKING THE LORAZEPAM TILL THE ANXIETY STOPPS OR IF I SHOULD QUIT THAT CAUSE OFF HOW BAD THE WITHDRAW SYMTOMS COULD BE FOR THAT,,, DO U HAVE ADVICE FOR THAT
I am sorry that you had such bad side effects from the atenolol and the anxiety afterwards could not have been pleasant. The atenolol is typically used for cardiovascular disease, is that why you were using it?
I HAD WHITE COAT SNYDROM ANYTIME THE DOC TOOK MY BLOODPRESSURE IT WOULD BE HIGH, ANYTIME I TOOK IT IT WAS FINE,,, I DONT THINK HE SHOULD OF EVER PUT ME ON THE ATENOLOL.. I TOOK MY PRESSURE TODAY IT WAS 140/80,,,, BUT ONCE I GOT PUT ON IT I GOT EVERY BAD SIDE EFFECT... SO I STOPPED AFTER 2 MONTHS.... THAN I GOT THESE CRAZY ANXIETY ATTACKS.... SO I STARTED THE LORAZEPAM.. FOR THE LAST MONTH I STILL HAVE ANXIETY AND INSOMINA AND XRAZY DREAMS... I CAUSE IM SO SCARED OF THE LORAZEPAM CAUSE WHAT THE ATENOLOL DID TO ME... BEFOR THAT I WAS NORMAL
Okay I just wanted to make sure because if you had a cardiovascular problem that could cause complications from weening off the lorezapam. Well I do have good news for you, Lorezapam is typically the easiest of the benzodiazepines to taper off from (reports of less physical dependence), 1 mg is very low dose, which lessens your chance of physical dependence too (just to put it into perspective, 10mg is the highest clinical dose used).
SHOULD I CONTINUE TAKING THE LORAZEPAM SINCE IM STILL HAVING ANXIETY OR SHOULD I STOP NOW,,, IM ONLY TAKIN 1MG.... OR DO U THINK XANAX IS BETTER FOR THE ANXIETY/// OR SHOULD I JUST TRY TO QUIT... SEE I NEED TO WORK CAUSE MY WIFE JUST HAD A BONE MARROW TRANSPLANT AND ITS MY JOB THAT PROVIDES THE BENFITS
AND I DONT KNOW WAT TO DOOOOOOOOOO
BUT I CANT WORK HAVING ANXIETY ATTACKS
It seems like the Lorazepam is not helping you and you wish to taper off it. Two things can happen, you will have the same level of anxiety or the anxiety could get worse for you. If the you feel the anxiety get worse you may have to go back on the anti-anxiety medication. I personally think the anxiety is due to the medications or psychological reaction towards the medications because you are more anxious about what the medications can do to you. Have you considered therapy? More specifically cognitive behavioral therapy which works really well for anxiety (and there are no side effects to therapy)
I understand your frustration and it seems to me the medication wont be beneficial to you in this regard because this all started with the atenolol because you felt it was unnecessary
I CALLED A PSYCOLOGIST YESTERDAY TRYIN TO MAKE A APPOINTMENT... I READ ALOT OF PEOPLE HAVE THIS REALLY BAD WITHDRAWAL AFTER STOPPIN ATENOLOL SINCE IT USALLY BLOCKS THE ADREALIN... AND ONCE U STOP TAKIN IT U GET ALL THESE RUSHS OF ADREALIN WHICH CAUSE THE ANXIETY
BETA BLOCKER BLUES
I BEEN MEDATATING LISTING TO GUIDED MEDATION IM TRYIN EVERYTHING
Yeah but that is depression associated with beta blockers and you have more anxiety. It may be a possibility, but after a month those side effects should have been gone too
I am glad that you are meditating and taking a proactive approach to contact a psychologist, those are positive steps.
I SEE SOME PEOPLE SAID IT TOOK THEM 3 TO 4 MONTHS TO FEAL BETTER AFTER STOPPING ATENOLOL... I DO THINK I BEEN PYSCOSAMTIC TOO CAUSE I BEEN READING TO MUCH SHIT!!!!
I think if you want to taper off it is your right, I would let your physician know so he can outline a good plan for you to taper of. Typically the plan would be for you this...0.5mg for 12-14 days and then 0mg for the next 12 days to see how you react.
I WISH GOOGLE DIDNT EXIST
I agree with the psychosomatic part, but I think that happens with everybody, including me, since google was invented
Atenolol for 2 months probably would not cause serious side effects as you were not on it for very long as many other people who take it, which is why I said that after a month the side effects (if any) should be gone from your system
HOW LONG DO U THINK THAT WITHDRAWAL COULD LAST AFTER A MONTH ON LORAZEPAM 1MG....
If you taper off, there should be no withdrawal at all
THAT U FOR UR TIME.... IM JUST GOING CRAZY OVER HERE SORRY FOR SO MANY QUESTIONS
No worries, you can ask me as many questions as you like, thats my job.
I would encourage you to let your doctor know that you are tapering off and for the doctor to provide you with a plan based on your medical history
But like I said if you taper off, there should be no side effects because the dosage is low and you have only been taking it for a month
WHAT IF I HAD TO STAY ON THE LORAZEPAM FOR ANOTHER MONTH SINCE IM STILL HAVING SO MUCH ANXIETY AND I HAVE TO WORK... DO U THINK THAT WOULD MAKE IT HARDER TO COME OFF
I dont think it will make it harder to come off, but the tapering off may take longer
HAVE U HAD PATIENTS THAT U TAPPERED OFF LORAZEPAM
I have worked with psychiatrists with my patients to help them taper off and everyone was successful. For the patients, on average they were taking it for years and had dosages ranging from 4-7mg a day. For you, the likelihood of serious complications is extremely rare
THANK U FOR UR TIME I THINK THATS ALL....
Okay, I am glad I can help. If you have any other questions or concerns, please feel free to contact me anytime.
I hope I provided you with excellent service today
i havent takin lorazepam for 36 hours, would uu think i would of started to feal withdrawal symtoms yet
IF U REMEBER OUR FIRST CONVO I WAS ONLY ON LORAZEPAM FOR ONE MONTH 1MG A DAY... HAVENT TAKIN IN 36 HOURS, HOW LONG DO U THINK WITHDRAWAL COULD LAST IF I DO GET IT, RIGHT NOW I HAVENT FELT ANY REAL WITHDRAWAL SYMTOMS
.OKMH53016130 My son is very anxious. He gets like